# SDR DALA2016071205266

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 109,174 hours, 13,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT EXIT SIGN WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERY AT M6378 POWER SUPPLY.  SYSTEM OPS IS NORMAL.
